Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Possible Symptoms?
Aug 15, 2001

I was tested for HIV approx. 2mos after having intercourse for a matter of seconds w/little contact to of the penis to the vaginal area. 3 weeks after I had intercourse I was diagnosed /Epididymitis an put on Doxycycline, which cleared the bllod in my urine but I was stil having pains in my penis but no blood. I was then put on Biotin again it seemed as if there was more pain but nothin else. I had periods where 1 side of my body was cold and putting heat on it did not help, that has ceased. It is now approx a mont or so from that time when I sweat not usually at night but if I go for a walk or when its really hot out my chest and neck to the touch are cold. I also have fatigue but not all day it comes and goes just as aches in my right and left side somtimes my lower back. Nothing so extreme that it causes harm , recently had a rash which I think was hives which cleared in about 3 days or so but still am having pains and seeing small brown spots on mt fingers and other parts of my body .was told that it was toxins and that the raised bumps were due to excema. I have had a CBC , and also a Proteins (not sure what the name of the bllod test is) test both which came back normal according to the Dr. I have been on an off Candicid Forte, Vitamin C , Fiber Plus, also have taken Augmentin .little bit of weight loss in about a week I lost about 2 lbs I know thats not much, a lot of symptoms overall. I was told that it was anxiety and was given paxsil , quit taking that after about 3 days. Any Ideas at all?. Although I tested negative after about 2 months and my partner also tested negative for STDs and HIV I am still scared that these seem to be symptoms of HIV which I know there are a lot of other things that these are symptoms of as well. I have read a lot on here I don't know as to weather or not I have thrush or not I don't believe that I do it looks a little coated but seems to go away after I eat an then come back .Dentist said that it looked normal . I am just at a very big concern that I may be living w/a disease and not know it. I suppose that I should be tested again in about 3 months just to make sure but I would also assume that if I had most of these symptoms while being tested that I do not have HIV and that it must be something else.

Response from Dr. Fisher

Sure doesn't sound like HIV to me. And as you described it, your exposure was minimal and very unlikely to result in HIV. Especially with your partner also getting tested and being HIV negative. So get tested again...only way to be sure is to be tested 3-6 months after ANY exposure. But I'm not sure you will be convinced even when you test negative again because your symptoms do sound like anxiety to me. Low risk exposure, HIV negative partner, HIV negative test, atypical symptoms with persistent concern about HIV = anxiety. AF


Previous
eye floaters - HIV?
Next
lipoatrophy?!

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement